Econometrics


Journal Articles


1. Bauwens, Luc; Otranto, Edoardo. Modeling Realized Covariance Matrices: A Class of Hadamard Exponential Models. In: Journal of Financial Econometrics, , p. nbac007 (2022). doi:10.1093/jjfinec/nbac007. http://hdl.handle.net/2078.1/259693

2. Hafner, Christian. Testing for Bubbles in Cryptocurrencies with Time-Varying Volatility. In: Journal of Financial Econometrics, Vol. 18, no. 2, p. 233–249 (2020). doi:10.1093/jjfinec/nby023. http://hdl.handle.net/2078.1/218031

3. Hafner, Christian. The Spread of the Covid-19 Pandemic in Time and Space. In: International Journal of Environmental Research and Public Health, Vol. 17, no.11, p. 3827 (2020). doi:10.3390/ijerph17113827. http://hdl.handle.net/2078.1/238815

4. Bocart, Fabian; Ghysels, Eric; Hafner, Christian. Monthly Art Market Returns. In: Journal of Risk and Financial Management, Vol. 13, no.5, p. 100 (2020). doi:10.3390/jrfm13050100. http://hdl.handle.net/2078.1/238816

5. Herings, P.Jean-Jacques; Mauleon, Ana; Vannetelbosch, Vincent. Matching with myopic and farsighted players. In: Journal of Economic Theory, , no.190 , p. 27 (2020). doi:10.1016/j.jet.2020.105125 (Soumis). http://hdl.handle.net/2078.1/237811

6. Daouia, Abdelaati; Florens, Jean-Pierre; Simar, Léopold. Robustified expected maximum production frontiers. In: Econometric Theory, Vol. 37, no. 2, p. 346-387 (2021). doi:10.1017/S0266466620000171. http://hdl.handle.net/2078.1/229043

7. Hafner, Christian; Linton, Oliver; Tang, Haihan. Estimation of a multiplicative correlation structure in the large dimensional case. In: Journal of Econometrics, Vol. 217, no.2, p. 431-470 (2020). doi:10.1016/j.jeconom.2019.12.012. http://hdl.handle.net/2078.1/238812

8. Hafner, Christian; Herwartz, Helmut; Maxand, Simone. Identification of structural multivariate GARCH models. In: Journal of Econometrics, (2020). doi:10.1016/j.jeconom.2020.07.019 (Accepté/Sous presse). http://hdl.handle.net/2078.1/238805

9. Brigo, Damiano; Jeanblanc, Monique; Vrins, Frédéric. SDES with uniform distributions: Peacocks, conic martingales and mean reverting uniform diffusions. In: Stochastic Processes and Their Applications, Vol. 130, no. 7, p. 3895-3919 (2020). doi:10.1016/j.spa.2019.11.003. http://hdl.handle.net/2078.1/223398

10. Bauwens, Luc; Otranto, Edoardo. Nonlinearities and regimes in conditional correlations with different dynamics. In: Journal of Econometrics, Vol. 217, no.2, p. 496-522 (2020). doi:10.1016/j.jeconom.2019.12.014. http://hdl.handle.net/2078.1/230903